# SDR CA110125002

- Difficulty date: December 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCONTROLLED ACCELERATION ENGINE RPM ESCAPED RT AFTER START UP. TORQUE EXCEEDANCE WAS TO 123PERCENT AND 1-2 SECONDS ( LIMIT IS 137 PERCENT AND 20 SECONDS). THE MFCU WILL BE SENT FOR INVESTIGATION.
